# SDR AALA991554

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Row 25h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTS AT SEAT ROW 25H INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT SEAT CONNECTOR AT SEAT ROW 25H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
